Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



$ \mathbf{Z}/m$-graded Lie algebras and perverse sheaves, II

Authors: George Lusztig and Zhiwei Yun
Journal: Represent. Theory 21 (2017), 322-353
MSC (2010): Primary 20G99
Published electronically: September 15, 2017
Part I: Represent. Theory 21 (2017), 277-321.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a fixed block for the equivariant perverse sheaves with nilpotent support on the 1-graded component of a semisimple cyclically graded Lie algebra. We give a combinatorial parametrization of the simple objects in that block.

References [Enhancements On Off] (What's this?)

  • [KL2] David Kazhdan and George Lusztig, Schubert varieties and Poincaré duality, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979) Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., 1980, pp. 185-203. MR 573434
  • [L4] George Lusztig, Study of perverse sheaves arising from graded Lie algebras, Adv. Math. 112 (1995), no. 2, 147-217. MR 1327095,
  • [L6] George Lusztig, Cuspidal local systems and graded Hecke algebras. I, Inst. Hautes Études Sci. Publ. Math. 67 (1988), 145-202. MR 972345
  • [L7] George Lusztig, Character sheaves. V, Adv. in Math. 61 (1986), no. 2, 103-155. MR 849848,
  • [L8] G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), no. 2, 447-498. MR 1035415,
  • [LY] G. Lusztig and Z. Yun, $ Z/m$-graded Lie algebras and perverse sheaves, I, Represent. Theory 21 (2017), no. 12, 277-321.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99

Additional Information

George Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Zhiwei Yun
Affiliation: Department of Mathematics, Yale University, New Haven, Connecticut 06511

Received by editor(s): October 12, 2016
Received by editor(s) in revised form: June 23, 2017
Published electronically: September 15, 2017
Additional Notes: The first author was supported by NSF grant DMS-1566618
The second author was supported by NSF grant DMS-1302071 and the Packard Foundation.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society